MAUDE Adverse Event Report: TITAN SPINE, LLC ENDOSKELETON TT IMPLANT HOLDER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

TITAN SPINE, LLC ENDOSKELETON TT IMPLANT HOLDER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 4200-1001
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Note: this regulatory report was previously submitted on 22-feb-2018 as regulatory report # 3006340236-2017-00021 ¿ 1 with "follow-up" marked.Per request, it is being resubmitted as an initial report.The product was returned for evaluation and it was found that threads were broken off of the insertion end of the instrument.It was noted that the failure was likely attributed to misuse of the inserter beyond its intended use.It was also noted the cause of the malfunction was related to wear.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the tt cage inserter broke while the surgeon was inserting the cage during a plif procedure.This was the first of two cages to be inserted.The inside piece that threads with the cage broke off.The second tt inserter from the set was used.The malfunction did not have an adverse effect on the patient.

Brand Name
ENDOSKELETON TT IMPLANT HOLDER
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
TITAN SPINE, LLC
6140 w. executive dr. suite a
mequon WI 53092
Manufacturer (Section G)
TITAN SPINE, LLC
6140 w. executive dr. suite a
mequon WI 53092
Manufacturer Contact
jane rodd
6140 w. executive dr. suite a
mequon, WI 53092
2622427801
MDR Report Key7290811
Report Number3006340236-2017-00021
Device Sequence Number16748056
Product Code LXH
UDI-Device Identifier00191375002987
UDI-Public00191375002987
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K083714
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4200-1001
Device Catalogue Number4200-1001
Device Lot NumberUU160220
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/06/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2017
Supplement Date Received by Manufacturer10/30/2017
Initial Report FDA Received Date02/22/2018
Supplement Report FDA Received Date02/22/2018
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown